All Journal Entries Journals

The home stretch

Oct 23, 2011 - 6 comments

Started on 100mg and will be aiming to be off tramadol by the end of this week. I've tapered slOwly so far but now have run out of pills and will do my best to get through this to be free and stay free. Just hope work is kind to me this week

Addiction Recovery
Comments
Post a Comment
Avatar universal
by rj0923, Oct 25, 2011
How are your withdrawl symptoms doing? Hang in there. I am not far behind you. I am now at 225mg wil be at 200mg in 2 days. I remember yu were at 200 and I just got down to 300. Can you drop 25 a day instead of 100 at once or will it make a difference.

1810386 tn?1405549577
by travel_melb, Oct 25, 2011
Hi RJ,

My pills come in caps so I can't really, it's hard the first few days and I keep thinking of the end result. The brain zaps are the worse and the legs pains come in second.. A bit of tiredness added in there and everyone now and then depression, but I don't think you will have that problem as you didn't abuse tramadol, at sometime I took up too 700-750mg, so I think that's what has caused the issues.

You always have to look at the big picture of where you have come from and where your heading, I was taking 700mg, went down to 400mg, then a week later 300mg, then 200mg and my major struggle is the lower doses from 200-150, 150-100mg, weird I know.

I just have to remember that I can't do this alone and I need help and support to keep the clean for the rest of my life. This is the difference from last time I detoxed and ended replacing.

So lets do the best we can day by day.

How is your taper going, let me know ?

  

1235186 tn?1549257619
by atthebeach, Oct 27, 2011
hey melbourne,
i am very happy that you have changed your thinking about your addiction and realized that you need support. no man is an island.
to stay on the road of recovery it is essential to seek aftercare.this could include one or more of the following:
one on one counseling, support groups, exercise, healthy eating, changing people,places and things associated with using,going to  church, changing your mindset and how you deal with handling stress, anger,depression. recovery is a marathon not a sprint, a long and winding road. it is very possible to remain clean and sober, it requires work.
you have to be viligant and your desire to be clean has to outweigh your desire to use.
you are well on your way my friend. keep up the good work
you did awesome on your taper.
sending blessings and much hope
debbie

1810386 tn?1405549577
by travel_melb, Oct 28, 2011
Hi Debbie,

Thanks for the great words of encouragement, It's truly amazing that people like yourself are willing to offer so much help and encouragement, it great to know.

I've really started to sort things out, knowing that stress and anxiety are causing my using and I need help dealing with them to be successful in not relapsing as I've done before.
  
about 2 months ago I changed jobs due to the stress and now I've got myself off trams I seeking out professional help with anxiety and stress.

ATM just gotta take things one day at a time, then one week at time.. etc.

Avatar universal
by rj0923, Oct 28, 2011
Hi travel, I am now at 200mgs that's what you were at when I first came to this forum. I am so proud of you, you are givig me such hope that I can do this. i am so scared, because I have been on ths stuff for 7 years straight never missing a dose and I have no idea the long term effects this may have caused. What have you noticed in yourself mentally and physically,or is it to early to tell.  I just dropped down to 1 pill last night on my eve dose. Just a little less than a month ago I was taking 3 pills 3x  day and next week I will be down to 3 pills in a whole day. Please keep in touch with me, for I have noticed it's getting tougher.

1810386 tn?1405549577
by travel_melb, Oct 28, 2011
Hi RJ , keep up the great work that great to hear you doing so well.. I found the lower the dose the harder it was to go down... But I think the best thing atthebeach told me that is very true the fear is worse than the actual withdrawals.. I think it is too early to tell about major changes but despite feeling like I'm in a mind fog ATM I feel abit more grounded then being on tamadol... I've got some hot and cold feelings and leg pains but I'll keep going... Keep in touch with your progress..


Post a Comment